# SDR AALA20141224010

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 75,375 hours, 39,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 467190
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT EMER LIGHT, OVERHEAD CATWALK AREA INOPERATIVE.  RE-TERMINATED WIRE.
